Ask an expert
Question

29 Jun 2011

Asthma and Eyes
Hi Cyberdoc
I recently came out of hospital having been admitted with asthma, sinus, bronchitis.I was and am being treated with prednisone (high dose), nexium 80mg pd for the reflux it causes, serevent changed from seraflo, asthavent changed from ventenze, canestan lozenges for oral thrush on voicebox.Usual meds are anqelique, cipralex.This morning I woke up and my vision was double.I could not switch off the alarm on my cell because there were 2 cells!then it went away.Could it be one of the drugs?I have had my eyes checked and they are perfect.I am just worried because my asthma went way out of control and my health is badly compromised at the moment.
Answer 573 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Teresa

It is possible that the double vision is due to the combination of drugs that you are taking but I do suggest that you consult an opthalmologist to exclude any pathological cause.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18741 votes
Vote